# SDR DXTA2023041784380

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Cessna
- Aircraft serial: 7000075
- Aircraft time: 530 hours, 310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR HANDLE DIFFICULT TO LATCH. MAY REQUIRE 2 HANDS TO PULL. // SIGNOFF //  GAINED ACCESS TO MED HANDLE MECHANISM AND VERIFY DISCREPANCY. DOOR HANDLE HAAD TO OPEN. REMOVE BOTH SIDE DOOR PANEL AND STEP COVER ASSY. PERFORMED DETAILED MED HANDLE INSPECTION'S AND FOUND ALL DOOR PINS NEEDS LUBRICATION AND CLEANING INSIDE AND OUT, CLEANED AND LUBED ALL MED PINS AND HANDLE ASSY. PER.FORMED SEVERAL OPS CHECKS OF OPENING DOOR WITH NO DEFECTS NOTED. HOWEVER, THE DOOR OPEN LIGHT INDICATOR REMAINED LIT AND WILL NOT EXTINGUISHED. TRIED RECYCLING  BATTERIES SEVERAL TIMES BUT LIGHT STAYED ON. RESET THE DOOR SWITCH BUTTON CONTROL PANEL, CYCLE POWER AND OPS CHECK DOOR MUTIPLE TIMES, OPS CHECK GOOD WITH NO DEFECTS NOTED. ALL WORK DONE IAW CE· 700 AMM 52-10-05,
